Join the 'Oppositional Defiant Disorder' group to help and get support from people like you.
Oppositional Defiant Disorder Questions
Related terms: ODD
We found 100 questions associated with the 'Oppositional Defiant Disorder' topic.
I was on paxil for about three years when I felt it wasn't working anymore so I weaned off and tried to see if I could be without any medication and bam it came back worse than ever. For some ...
Posted 26 Aug 2014 • 4 answers
I found a single reddish bump on my butt in an odd spot. It's kinda big but not bigger than a large?
... pimple. It's a bit irritating. I know it's not anything sexually transmitted because I have not done anything for 7 months. I do however share a bathroom/showers with 40 other females. ...
Posted 7 Jul 2016 • 1 answer
We're planning on having another child, so we would like to know what the odds are being fertile and what not.
Posted 16 Jun 2016 • 0 answers
My son was on Isotretinoin for 6 mos at age 14. He was an A-B student who played the guitar, almost an Eagle Scout ... He started showing signs of odd behavior at 17, quit school and now has a ...
Posted 10 Jun 2016 • 1 answer
Alright, so im on my third month of gildess fe 1/20, and everything was relativly normal for the first two months. i only had minor breast tenderness and some odd cramps before my period (sometimes ...
Posted 20 Apr 2016 • 2 answers
An narrowing of the spine, schmorls, an mild effacte, an ptsd+bipolar, diabetes,hyperglycemic what are the odds of me being approved for my ssi/ ssdi benefits.
Posted 8 May 2016 • 3 answers
i have had my implanon for 6 months now and I'm still having 3 week - a month periods with the odd few days breaks here and there. is this normal? i was thinking about going back doctors but ...
Posted 8 May 2016 • 0 answers
Im on Champix 21 days now and still get the urge to have the odd cigarette ,is this normal? and will
... I get to the point I don't want any at all?
Posted 29 Apr 2016 • 0 answers
... thought was menopause.(no periods, hot flashes, moodiness around my period time) and due to the fact i'm 47 years old. Well, one week after being off it, my period came back and the hot ...
Posted 6 Aug 2013 • 3 answers
My husband has been taking Cialis about 2 months. He has been experiencing multiple odd body issues within the last week or two. He feels weak in his in lower part of his legs. He's had some ...
Posted 25 Feb 2016 • 0 answers
I've tried latuda 2x already the one serious side effect is aggression. I want to give it another t?
try what are the odds it will happen again. I do suffer from anxieties and panic. please help!
Posted 29 Nov 2015 • 1 answer